Alert archive / Minnesota / Flash Flood Warnings in 2011
Flash Flood Warning 12, NWS Duluth, MN
NWS Duluth, MN issued this flash flood warning at Aug 2, 2011, 6:33 AM CDT for Douglas County, Wisconsin; Carlton County, Pine County, Minnesota. It was in force for 4 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2011, 6:33 AM CDT (11:33 UTC)
- Expired
- Aug 2, 2011, 10:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carlton County, MN, Pine County, MN, Douglas County, WI
The radar
The Duluth radar (KDLH), 48 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 6:46 AM CDT | FLOOD | 14 Sw Superior, WI | WASHOUT ON CO RD W AT THE NEMADJI RIVER, CO RD B CLOSED DUE TO WASHOUT. |
| Aug 2, 6:46 AM CDT | FLOOD | 3 N Chaffey, WI | STATE HWY 35 CLOSED AT THE BLACK RIVER CROSSING, 19 MILES SOUTH OF SUPERIOR |
| Aug 2, 6:46 AM CDT | FLOOD | 5 N Holyoke, MN | MUDSLIDE WITH DEBRIS AND TREES PARTIALLY BLOCKING HWY 23 NEAR MILE MARKER 324 NEAR THE NAMADJI RIVER. |
| Aug 2, 6:46 AM CDT | FLOOD | Holyoke, MN | NUMBEROUS ROADS WASHED OUT NEAR HOLYOKE |
| Aug 2, 6:46 AM CDT | HEAVY RAIN 3.25 | Hawthorne, WI | RAIN SINCE 730 PM 8/1/11 |
| Aug 2, 9:00 AM CDT | HEAVY RAIN 6 | 3 N Chaffey, WI | |
| Aug 2, 9:35 AM CDT | FLOOD | 5 N Holyoke, MN | MUDSLIDE WITH DEBRIS AND TREES PARTIALLY BLOCKING HWY 23 NEAR MILE MARKER 324 NEAR THE NAMADJI RIVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 11.6 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -595 J/kg
- Mixed-layer LCL
- 1515 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 308 m²/s²
- 0-3 km storm-relative helicity
- 808 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.9
The text
As transmitted, in the capitals the NWS used until 2016.
084 WGUS53 KDLH 021133 FFWDLH MNC017-115-WIC031-021530- /O.NEW.KDLH.FF.W.0012.110802T1133Z-110802T1530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DULUTH MN 633 AM CDT TUE AUG 2 2011 THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A * FLASH FLOOD WARNING FOR... DOUGLAS COUNTY IN NORTHWEST WISCONSIN... NORTHEASTERN PINE COUNTY IN EAST CENTRAL MINNESOTA... SOUTHEASTERN CARLTON COUNTY IN NORTHEAST MINNESOTA... * UNTIL 1030 AM CDT * AT 630 AM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ACROSS THE WARNED AREA. NUMEROUS REPORTS OF FLOODING ON ROADWAYS WAS RECEIVED FROM THE DOUGLAS COUNTY EMERGENCY MANAGEMENT THIS MORNING. RADAR ESTIMATES INDICATE AS MUCH AS 4 TO 6 INCHES HAS FALLEN ACROSS PARTS OF DOUGLAS COUNTY LAST NIGHT AND THIS MORNING. AN ADDITIONAL INCH IS POSSIBLE THIS MORNING. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BELDEN... BENNETT...CHAFFEY...DUQUETTE...FOXBORO...GORDON...HARLIS... HAWTHORNE...HOLYOKE...KERRICK...KINGSDALE...LAKE NEBAGAMON...MOOSE JUNCTION...NICKERSON...PATZAU...PLEASANT VALLEY...SCOTTS CORNER AND SOLON SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY... COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. && LAT...LON 4654 9161 4616 9164 4627 9262 4662 9251 $$ TENTINGER
1 follow-up statement
925 WGUS73 KDLH 021159 FFSDLH FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 659 AM CDT TUE AUG 2 2011 MNC017-115-WIC031-021530- /O.CON.KDLH.FF.W.0012.000000T0000Z-110802T1530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARLTON MN-PINE MN-DOUGLAS WI- 659 AM CDT TUE AUG 2 2011 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DOUGLAS...NORTHEASTERN PINE AND SOUTHEASTERN CARLTON COUNTIES UNTIL 1030 AM CDT... AT 651 AM CDT...DOUGLAS COUNTY WISCONSIN EMERGENCY MANAGEMENT REPORTED THAT NUMEROUS ROADS THROUGHOUT THE COUNTY WERE UNDER WATER DUE TO FLASH FLOODING. STATE HIGHWAY 35...APPROXIMATELY 19 MILES SOUTH OF SUPERIOR WAS REPORTED TO BE CLOSED DUE TO WATER OVER THE ROAD. ALSO...COUNTY ROAD W SOUTH OF DEWEY AT THE NEMADJI RIVER WAS REPORTED WASHED OUT. RADAR ESTIMATES INDICATE AS MUCH AS 4 TO 6 INCHES HAS FALLEN ACROSS PARTS OF DOUGLAS COUNTY LAST NIGHT AND THIS MORNING. AN ADDITIONAL INCH IS POSSIBLE THIS MORNING. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE... BELDEN...BENNETT...CHAFFEY...DUQUETTE...FOXBORO...GORDON...HARLIS... HAWTHORNE...HOLYOKE...KERRICK...LAKE NEBAGAMON...MOOSE JUNCTION... NICKERSON...PATZAU...PLEASANT VALLEY...SCOTTS CORNER AND SOLON SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE ALSO SUBJECT TO FLOODING. && LAT...LON 4654 9161 4616 9164 4627 9262 4662 9251 $$ TENTINGER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 4:21 AM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Aug 2, 4:21 AM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
421 AM CDT TUE AUG 2 2011
.DISCUSSION...
MAIN CONCERNS IN THE SHORT TERM ARE FOCUSED AROUND THE ONGOING
THREAT FOR SEVERE WEATHER AND FLASH FLOODING DUE TO HEAVY RAINFALL
FROM THESE STORMS THROUGH THE MORNING.
CONVECTIVE SHOWERS AND THUNDERSTORMS INITIATED ALONG A WARM FRONT
EXTENDING FROM N-CNTRL MN SEWD INTO W-CNTRL WI LAST EVENING AND
TRACKED SLOWLY TO THE E/NE...WITH MOST STORMS REMAINING SUB-SEVERE
BUT WITH PLENTY OF LIGHTNING AND RAINFALL. A LARGE THUNDERSTORM
COMPLEX WITH A FEW SVR STORMS DEVELOPED IN NW MN AND TRACKED TO
THE E/SE ACROSS THE SRN SECTIONS OF THE NORTHLAND. THIS COMPLEX
WEAKENED BRIEFLY BEFORE COMING IN CONTACT WITH A VERY STRONG LLJ
AND INTENSIFYING INTO A FAST-MOVING SEWD PROPAGATING BOW ECHO...
AND IS CURRENTLY MOVING THROUGH NW WI. THE MAIN THREAT FROM THESE
STORMS HAS BEEN LOCALLY HEAVY RAINFALL AND DAMAGING WINDS...WITH A
FEW ISOLATED PERIODS OF SVR HAIL.
SEVERE THUNDERSTORM WATCHES CONTINUE ACROSS THE SRN HALF OF THE
FORECAST AREA...ALONG WITH A FLASH FLOOD WATCH OVER MOST OF NE MN
AND ALL OF NW WI. THE THREAT FOR FLASH FLOODING OVER EXTREME NERN
MN HAS PASSED...SO PARTS OF THE WATCH HAVE BEEN CANCELLED IN THIS
AREA. THERE ARE ALSO FLASH FLOOD WARNINGS IN EFFECT FOR PARTS OF
THE NORTHLAND. LOCATIONS IN NE MN AND NW WI HAVE SEEN 1-2
INCHES...WITH SOME ISOLATED AREAS SEEING AS MUCH AS 3 TO 5 INCHES
IN A VERY SHORT TIME PERIOD. AN ADDITIONAL 1-2 INCHES IS POSSIBLE
WITH SOME REDEVELOPMENT TO THE WEST...AND THE CONTINUED STORMS
MOVING THROUGH NW WI. CHECK THE LATEST FLOOD PRODUCT FOR FURTHER
DETAILS.
AS FOR THE REST OF THIS MORNING...A VERY MOIST ATMOSPHERE...
RELATIVELY STEEP MID-LEVEL LAPSE RATES...MDT-STG INSTABILITY
ACROSS CNTRL MN INTERACTING WITH A SFC COLD FRONT SLOWLY MOVING TO
THE EAST WILL ALLOW ADDITIONAL SHOWERS AND STORMS TO INITIATE
THROUGH THE MORNING ACROSS NRN MN ONCE AGAIN. SOME OF THESE STORMS
COULD BECOME SEVERE...SO WILL NEED TO KEEP A CLOSE EYE ON THIS
DEVELOPMENT. THE MAIN THREAT WILL LIKELY BE DAMAGING WINDS AND
HEAVY RAINFALL.
CONVECTION SHOULD BE MOVING OFF TO THE EAST AND DIMINISHING IN
INTENSITY THROUGH THE MID/LATE MORNING TODAY. SURFACE HIGH
PRESSURE WILL BUILD IN BY LATE TONIGHT AND TOMORROW WITH CLEAR
SKIES AND VERY PLEASANT CONDITIONS EXPECTED ON WEDNESDAY.
.EXTENDED...WEDNESDAY NIGHT THROUGH MONDAY...
THE NEXT WEATHER SYSTEM MOVES INTO THE REGION BY THURSDAY...WITH
THE BEST CHANCE FOR SHOWERS AND STORMS TO THE NORTH AND NW.
CONDITIONS DRY OUT ON FRIDAY BEFORE THE NEXT SYSTEM MOVES IN THIS
WEEKEND. HIGHS WILL REMAIN IN THE 70S AND 80S THROUGH THE
WEEK...WITH SLIGHTLY COOLER CONDITIONS BY THE WEEKEND...HIGHS ONLY
IN THE UPPER 60S AND 70S.
&&
.AVIATION...06Z TAF ISSUANCE...
LARGE MCS CURRENTLY AFFECTING MUCH OF THE FORECAST AREA EARLY
THIS MORNING. GUSTY WINDS...HEAVY RAIN AND SMALL HAIL HAVE BEEN
PRODUCED BY SOME OF THE STRONGER STORMS. THE MCS WILL CONTINUE TO
AFFECT THE CWA THROUGH ABOUT 10Z...GRADUALLY TAPERING OFF FROM THE
WEST. LOW CIGS AND VSBYS ARE ALSO EXPECTED THROUGH MORNINGS HOURS
DUE TO THE HEAVY RAIN AND POSSIBLE FOG. CIGS AND VSBYS WILL BEGIN
TO LIFT BY MID- MORNING...WITH SKIES SCATTERING OUT THIS
AFTERNOON.
&&
.POINT TEMPS/POPS...
DLH 83 58 81 59 / 20 10 10 10
INL 82 50 82 57 / 20 10 10 10
BRD 84 59 82 60 / 20 10 10 10
HYR 84 59 83 55 / 50 10 10 10
ASX 82 59 80 55 / 50 10 10 10
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR MNZ018-019-025-026-
033>038.
WI...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR WIZ001>004-006>009.
LS...NONE.
&&
SHORT TERM...TENTINGER
EXTENDED....TENTINGER
AVIATION...BERDESHazardous weather outlook, Aug 2, 2:50 AM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 250 AM CDT TUE AUG 2 2011 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-021800- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 250 AM CDT TUE AUG 2 2011 ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE NORTHLAND EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...EARLY THIS MORNING A STRONG THUNDERSTORM COMPLEX WILL TRACK ACROSS THE SOUTHERN HALF OF THE FORECAST AREA...MAINLY SOUTH AND EAST OF A LINE FROM LAKE MILLE LACS TO SUPERIOR TO IRONWOOD. THESE STORMS WILL BE CAPABLE OF DAMAGING WINDS AND HEAVY RAINFALL. STORMS SHOULD SUBSIDE BY THE MID TO LATE MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW THUNDERSTORMS MAY LINGER INTO THE LATE MORNING ACROSS NORTHWEST WISCONSIN. THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT AND AGAIN ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS MORNING. LSZ121-140>148-021800- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 250 AM CDT TUE AUG 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...EARLY THIS MORNING A FEW STRONG TO SEVERE THUNDERSTORMS WILL TRACK ALONG THE SOUTH SHORE OF LAKE SUPERIOR EARLY THIS MORNING...MAINLY FROM SUPERIOR TO SAXON HARBOR. THESE STORMS WILL BE CAPABLE OF DAMAGING WINDS AND HEAVY RAINFALL. STORMS SHOULD SUBSIDE BY THE MID TO LATE MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND SATURDAY. TENTINGER MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Aug 2, 4:49 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
449 AM CDT TUE AUG 2 2011
MNZ037-038-WIZ001-021015-
CARLTON/SOUTH ST. LOUIS-DOUGLAS-PINE-
449 AM CDT TUE AUG 2 2011
...STRONG THUNDERSTORMS OVER CARLTON COUNTY...
AT 448 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
OLIVER TO CROMWELL...MOVING EAST NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
SOUTH RANGE... CLOQUET... ADOLPH...
WEST DULUTH... PROCTOR... SUPERIOR...
GOWAN...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4641 9305 4690 9291 4674 9204 4670 9198
4670 9193 4634 9196
KKSpecial weather statement, Aug 2, 4:54 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
454 AM CDT TUE AUG 2 2011
WIZ008-009-021030-
PRICE-SAWYER-
454 AM CDT TUE AUG 2 2011
...STRONG THUNDERSTORMS OVER SOUTHERN PRICE COUNTY...
AT 452 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
BRANTWOOD TO 6 MILES SOUTHWEST OF OGEMA...MOVING EAST AT 40 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
RAINFALL.
LOCATIONS IMPACTED THROUGH 530 AM INCLUDE...
SPIRIT... OGEMA... PRENTICE...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MINOR
FLOODING OF ROAD SIDE DITCHES AND SMALL STREAMS IS ALSO
POSSIBLE...ALONG WITH SOME STANDING WATER ON AREA ROADS.
LAT...LON 4538 9069 4560 9068 4563 9070 4563 9075
4564 9076 4571 9003 4539 9003 4537 9005
4537 9044 4537 9067
BERDESLocal storm report, Aug 2, 5:54 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
554 AM CDT TUE AUG 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 AM HEAVY RAIN 1 E FLOODWOOD 46.93N 92.89W
08/02/2011 M3.30 INCH ST. LOUIS MN TRAINED SPOTTER
&&
BTENTINGLocal storm report, Aug 2, 6:03 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
603 AM CDT TUE AUG 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 AM HEAVY RAIN ASKOV 46.19N 92.78W
08/02/2011 M3.35 INCH PINE MN TRAINED SPOTTER
STORM TOTAL
&&
BTENTINGLocal storm report, Aug 2, 6:30 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
630 AM CDT TUE AUG 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 AM FLOOD SOLON SPRINGS 46.35N 91.82W
08/02/2011 DOUGLAS WI EMERGENCY MNGR
NUMEROUS ROADS FLOODED IN DOUGLAS COUNTY
&&
HLUCHANLocal storm report, Aug 2, 6:33 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
633 AM CDT TUE AUG 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 AM TSTM WND DMG SOLON SPRINGS 46.35N 91.82W
08/02/2011 DOUGLAS WI EMERGENCY MNGR
TREES DOWN IN SEVERAL SPOTS ALONG HWY A FROM SOLON
SPRINGS TO CO RD B
&&
HLUCHANThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 7:41 PM CDT | Special Weather Statement | DLH | Burnett, Washburn | 34 min |
| Aug 1, 8:36 PM CDT | Special Weather Statement | DLH | Burnett, Washburn | 39 min |
| Aug 1, 9:47 PM CDT | Special Weather Statement | DLH | Douglas | 28 min |
| Aug 1, 10:13 PM CDT | Special Weather Statement | DLH | Washburn | 47 min |
| Aug 1, 10:34 PM CDT | Special Weather Statement | DLH | Douglas | 41 min |
| Aug 1, 11:00 PM CDT | Special Weather Statement | DLH | Douglas, Sawyer | 60 min |
| Aug 2, 12:04 AM CDT | Special Weather Statement | DLH | Douglas | 56 min |
| Aug 2, 12:40 AM CDT | Flash Flood Warning | DLH | Douglas | 4 hr |
| Aug 2, 12:49 AM CDT | Special Weather Statement | DLH | Douglas | 41 min |
| Aug 2, 1:33 AM CDT | Special Weather Statement | DLH | Douglas | 42 min |
| Aug 2, 1:39 AM CDT | Areal Flood Advisory | DLH | Douglas | 3 hr |
| Aug 2, 1:43 AM CDT | Severe Thunderstorm Warning | DLH | Douglas | 30 min |
| Aug 2, 2:21 AM CDT | Special Weather Statement | DLH | Douglas | 39 min |
| Aug 2, 2:38 AM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Burnett, Douglas, Sawyer, Washburn | 67 min |
| Aug 2, 3:23 AM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Iron, Price, Sawyer | 37 min |
| Aug 2, 3:41 AM CDT | Special Weather Statement | DLH | Burnett, Douglas, Washburn | 34 min |
| Aug 2, 3:56 AM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron, Price, Sawyer | 49 min |
| Aug 2, 4:35 AM CDT | Special Weather Statement | DLH | Washburn | 25 min |
| Aug 2, 4:54 AM CDT | Special Weather Statement | DLH | Price | 36 min |
| Aug 2, 5:11 AM CDT | Areal Flood Advisory | DLH | Douglas | 3 hr |
| Aug 2, 6:54 AM CDT | Areal Flood Advisory | DLH | Burnett, Price, Sawyer, Washburn | 6 hr |
| Aug 2, 7:31 AM CDT | Special Weather Statement | DLH | Price, Sawyer, Washburn | 59 min |
| Aug 2, 7:52 AM CDT | Special Weather Statement | DLH | Douglas | 38 min |
| Aug 2, 8:27 AM CDT | Special Weather Statement | DLH | Burnett | 33 min |
| Aug 2, 8:49 AM CDT | Special Weather Statement | DLH | Washburn | 26 min |
| Aug 2, 9:07 AM CDT | Special Weather Statement | DLH | Price | 53 min |
| Aug 2, 9:13 AM CDT | Severe Thunderstorm Warning | DLH | Burnett, Washburn | 47 min |
| Aug 2, 9:32 AM CDT | Special Weather Statement | DLH | Ashland, Iron | 58 min |
| Aug 2, 9:34 AM CDT | Special Weather Statement | DLH | Ashland, Iron | 56 min |
| Aug 2, 9:40 AM CDT | Special Weather Statement | DLH | Sawyer | 35 min |
| Aug 2, 9:51 AM CDT | Severe Thunderstorm Warning | DLH | Sawyer, Washburn | 39 min |
| Aug 2, 10:16 AM CDT | Flash Flood Warning | DLH | Price, Sawyer | 6 hr |
| Aug 2, 10:24 AM CDT | Severe Thunderstorm Warning | DLH | Price, Sawyer | 51 min |
| Aug 2, 11:06 AM CDT | Flash Flood Warning | DLH | Douglas | 4 hr |
| Aug 2, 3:24 PM CDT | Special Weather Statement | DLH | Price | 51 min |
| Aug 2, 3:29 PM CDT | Areal Flood Warning | DLH | Douglas | 24 hr |
| Aug 2, 3:47 PM CDT | Areal Flood Warning | DLH | Douglas | 48 hr |
| Aug 1, 8:20 PM CDT | Special Weather Statement | DLH | Aitkin | 40 min |
| Aug 1, 8:49 PM CDT | Special Weather Statement | DLH | Crow Wing | 26 min |
| Aug 1, 9:03 PM CDT | Special Weather Statement | DLH | Aitkin | 12 min |
| Aug 1, 9:22 PM CDT | Special Weather Statement | DLH | Aitkin | 23 min |
| Aug 1, 9:27 PM CDT | Special Weather Statement | DLH | Itasca | 33 min |
| Aug 1, 9:29 PM CDT | Special Weather Statement | DLH | Pine | 16 min |
| Aug 1, 9:52 PM CDT | Special Weather Statement | DLH | Carlton | 23 min |
| Aug 1, 9:54 PM CDT | Special Weather Statement | DLH | Itasca | 36 min |
| Aug 1, 10:08 PM CDT | Special Weather Statement | DLH | Aitkin | 37 min |
| Aug 1, 10:12 PM CDT | Special Weather Statement | DLH | Carlton | 18 min |
| Aug 1, 10:30 PM CDT | Special Weather Statement | DLH | Carlton | 30 min |
| Aug 1, 10:33 PM CDT | Special Weather Statement | DLH | Cass | 42 min |
| Aug 1, 10:46 PM CDT | Special Weather Statement | DLH | Carlton | 29 min |
| Aug 1, 10:48 PM CDT | Special Weather Statement | DLH | Itasca | 42 min |
| Aug 1, 10:59 PM CDT | Flash Flood Warning | DLH | Aitkin, Cass, Crow Wing, Itasca | 6 hr |
| Aug 1, 11:18 PM CDT | Special Weather Statement | DLH | Koochiching | 27 min |
| Aug 1, 11:31 PM CDT | Special Weather Statement | DLH | Saint Louis | 29 min |
| Aug 1, 11:47 PM CDT | Special Weather Statement | DLH | Itasca | 28 min |
| Aug 2, 12:10 AM CDT | Special Weather Statement | DLH | Carlton | 35 min |
| Aug 2, 12:25 AM CDT | Special Weather Statement | DLH | Cass, Itasca | 35 min |
| Aug 2, 12:52 AM CDT | Special Weather Statement | DLH | Saint Louis | 23 min |
| Aug 2, 1:01 AM CDT | Special Weather Statement | DLH | Crow Wing | 29 min |
| Aug 2, 1:16 AM CDT | Special Weather Statement | DLH | Saint Louis | 29 min |
| Aug 2, 1:30 AM CDT | Special Weather Statement | DLH | Aitkin, Crow Wing | 30 min |
| Aug 2, 1:51 AM CDT | Special Weather Statement | DLH | Carlton, Pine | 24 min |
| Aug 2, 2:11 AM CDT | Special Weather Statement | DLH | Aitkin | 34 min |
| Aug 2, 3:01 AM CDT | Special Weather Statement | DLH | Pine | 29 min |
| Aug 2, 3:33 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton | 27 min |
| Aug 2, 4:07 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton | 23 min |
| Aug 2, 4:49 AM CDT | Special Weather Statement | DLH | Carlton | 26 min |
Nearby
Flash Flood Warnings in Minnesota, 2011Flash Flood Warnings in Wisconsin, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.